# SDR COMA0060621

- Difficulty date: July 31, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 8,877 hours, 9,009 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14460101
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND JET PIPE OVERHEAT WARNING.  REPLACED A CRACKED SECTION OF THE 14TH STAGE BLEED AIR SUPPLY LINE IN ENGINE PYLON.
